# SDR USAA2013061700006

- Difficulty date: May 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57555743205
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RT WING T/E BETWEEN RIB WX531 TO RIB WX666 OF SHROUD BOX LOWER SKIN LOWER SURFACE. REPAIRED RT WING T/E SHROUD BOX LOWER SKIN IAW EA 504076.
